# SDR UPS00233806

- Difficulty date: September 29, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Row 19
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT AISLE 19 EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CKS GOOD.
